# SDR TRAX200701966

- Difficulty date: December 20, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 22,303 hours, 18,893 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Scuff Plate
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - CARGO DOOR SCUFF PLATE DENTED IN SEVERAL PLACES.  REQ EVAL.  REFER TO 50275-1000-0035 FOR REMOVAL AND REPLACEMENT OF CARGO SCUFF PLATE.  SUPPLEMENTAL SDR CLOSED 1/3/08.
